ITEM METADATA RECORD
Title: Entropic integrals of hyperspherical harmonics and spatial entropy of D-dimensional central potentials
Authors: Yanez, RJ ×
Van Assche, Walter
Gonzalez-Ferez, R
Dehesa, JS #
Issue Date: 1999
Publisher: Amer inst physics
Series Title: Journal of mathematical physics vol:40 issue:11 pages:5675-5686
Abstract: The information entropy of a single particle in a quantum-mechanical D-dimensional central potential is separated in two parts. One depends only on the specific form of the potential (radial entropy) and the other depends on the angular distribution (spatial entropy). The latter is given by an entropic-like integral of the hyperspherical harmonics, which is expressed in terms of the entropy of the Gegenbauer polynomials. This entropy is expressed in terms of the values of the quadratic logarithmic potential of Gegenbauer polynomials C-n(lambda)(t) at the zeros of these polynomials. Then this potential for integer lambda is given as a finite expansion of Chebyshev polynomials of even order, whose coefficients are shown to be Wilson polynomials. (C) 1999 American Institute of Physics. [S0022- 2488(99)00111-5].
URI: 
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science